# SDR A6WA2019112047023

- Difficulty date: November 18, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 22850080107
- Condition: Chafed
- Location: Cowling
- Component: Cowl
- Component part number: 22850080801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, PANEL 432AT ACCESS COWL HAS CHAFED AFT SEAL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT EDGE STRIP IAW CMM 71-14-01.
